Alert archive / Washington / High Wind Warnings in 2022
High Wind Warning 7, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Dec 27, 2022, 3:39 AM PST. It took effect at Dec 27, 2022, 10:00 AM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2022, 3:39 AM PST (11:39 UTC)
- In effect from
- Dec 27, 2022, 10:00 AM PST
- Expired
- Dec 28, 2022, 1:00 AM PST
- In force
- 15 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
317 WWUS76 KSEW 271139 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 339 AM PST Tue Dec 27 2022 WAZ001-503-506-507-280000- /O.CAN.KSEW.WI.Y.0031.000000T0000Z-221228T0900Z/ /O.NEW.KSEW.WI.Y.0032.221227T1200Z-221228T0900Z/ San Juan County-Western Whatcom County-Western Skagit County- Everett and Vicinity- Including the cities of Friday Harbor, Bellingham, Mount Vernon, Anacortes, Sedro-Woolley, Burlington, Everett, Edmonds, Lynnwood, and Marysville 339 AM PST Tue Dec 27 2022 ...WIND ADVISORY IN EFFECT UNTIL 1 AM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...San Juan County, Western Whatcom County, Western Skagit County and Everett and Vicinity. * WHEN...Until 1 AM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ510-280000- /O.UPG.KSEW.WI.Y.0031.000000T0000Z-221228T0900Z/ /O.NEW.KSEW.HW.W.0007.221227T2100Z-221228T0900Z/ Admiralty Inlet Area- Including the city of Port Townsend 339 AM PST Tue Dec 27 2022 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 50 mph expected. * WHERE...Admiralty Inlet Area. * WHEN...From 1 PM this afternoon to 1 AM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ516-517-280000- /O.UPG.KSEW.WI.Y.0031.000000T0000Z-221228T0900Z/ /O.NEW.KSEW.HW.W.0007.221227T1800Z-221228T0600Z/ North Coast-Central Coast- Including the cities of Beaver, Clearwater, Forks, La Push, Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam 339 AM PST Tue Dec 27 2022 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... * WHAT...West winds 35 to 45 mph with gusts 55 to 65 mph expected. * WHERE...North Coast and Central Coast. * WHEN...From 10 AM this morning to 10 PM PST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ504-509-558-559-280000- /O.UPG.KSEW.WI.Y.0031.221227T1500Z-221228T0900Z/ /O.NEW.KSEW.HW.W.0007.221227T2100Z-221228T0900Z/ Southwest Interior-Tacoma Area-Seattle and Vicinity- Bremerton and Vicinity- Including the cities of Olympia, Lacey, Tumwater, Tacoma, Seattle, Bremerton, and Silverdale 339 AM PST Tue Dec 27 2022 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Southwest Interior, Tacoma Area, Seattle and Vicinity and Bremerton and Vicinity. * WHEN...From 1 PM this afternoon to 1 AM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Saturated soils from recent precipitation will make it easier for trees to come down. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ512-280000- /O.UPG.KSEW.WI.Y.0031.221227T1500Z-221228T0900Z/ /O.NEW.KSEW.HW.W.0007.221227T1800Z-221228T0600Z/ Lower Chehalis Valley Area- Including the cities of Montesano, Elma, and McCleary 339 AM PST Tue Dec 27 2022 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 50 mph expected. * WHERE...Lower Chehalis Valley Area. * WHEN...From 10 AM this morning to 10 PM PST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ511-555-556-280000- /O.NEW.KSEW.HW.W.0007.221227T2100Z-221228T0900Z/ Hood Canal Area-East Puget Sound Lowlands-Bellevue and Vicinity- Including the cities of Shelton, Covington-Sawyer-w, Maple Valley, Monroe, Prairie Ridge, Enumclaw, Bonney Lake, Woodinville, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, and Pine Lake 339 AM PST Tue Dec 27 2022 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Hood Canal Area, East Puget Sound Lowlands and Bellevue and Vicinity. * WHEN...From 1 PM this afternoon to 1 AM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ514-515-280000- /O.NEW.KSEW.HW.W.0007.221227T2100Z-221228T0900Z/ Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca- Including the cities of Sequim, Clallam Bay, Joyce, and Sekiu 339 AM PST Tue Dec 27 2022 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 50 mph expected. * WHERE...Eastern Strait of Juan de Fuca and Western Strait of Juan De Fuca. * WHEN...From 1 PM this afternoon to 1 AM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
2 follow-up statements
492 WWUS76 KSEW 272307 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 307 PM PST Tue Dec 27 2022 WAZ504-509-511-555-556-558-559-280900- /O.CON.KSEW.HW.W.0007.000000T0000Z-221228T0900Z/ Southwest Interior-Tacoma Area-Hood Canal Area- East Puget Sound Lowlands-Bellevue and Vicinity- Seattle and Vicinity-Bremerton and Vicinity- Including the cities of Olympia, Lacey, Tumwater, Tacoma, Shelton, Covington-Sawyer-w, Maple Valley, Monroe, Prairie Ridge, Enumclaw, Bonney Lake, Woodinville, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale 307 PM PST Tue Dec 27 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Southwest Interior, Tacoma Area, Hood Canal Area, East Puget Sound Lowlands, Bellevue and Vicinity, Seattle and Vicinity and Bremerton and Vicinity. * WHEN...Until 1 AM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ512-516-517-280600- /O.CON.KSEW.HW.W.0007.000000T0000Z-221228T0600Z/ Lower Chehalis Valley Area-North Coast-Central Coast- Including the cities of Montesano, Elma, McCleary, Beaver, Clearwater, Forks, La Push, Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam 307 PM PST Tue Dec 27 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...West winds 30 to 50 mph with gusts up to 60 mph. * WHERE...Lower Chehalis Valley Area, North Coast and Central Coast. * WHEN...Until 10 PM PST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ510-514-515-280900- /O.CON.KSEW.HW.W.0007.000000T0000Z-221228T0900Z/ Admiralty Inlet Area-Eastern Strait of Juan de Fuca- Western Strait of Juan De Fuca- Including the cities of Port Townsend, Sequim, Clallam Bay, Joyce, and Sekiu 307 PM PST Tue Dec 27 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Admiralty Inlet Area, Eastern Strait of Juan de Fuca and Western Strait of Juan De Fuca. * WHEN...Until 1 AM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ001-503-506-507-280900- /O.CON.KSEW.WI.Y.0032.000000T0000Z-221228T0900Z/ San Juan County-Western Whatcom County-Western Skagit County- Everett and Vicinity- Including the cities of Friday Harbor, Bellingham, Mount Vernon, Anacortes, Sedro-Woolley, Burlington, Everett, Edmonds, Lynnwood, and Marysville 307 PM PST Tue Dec 27 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...San Juan County, Western Whatcom County, Western Skagit County and Everett and Vicinity. * WHEN...Until 1 AM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
253 WWUS76 KSEW 280550 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 950 PM PST Tue Dec 27 2022 WAZ512-516-517-280700- /O.EXP.KSEW.HW.W.0007.000000T0000Z-221228T0600Z/ Lower Chehalis Valley Area-North Coast-Central Coast- Including the cities of Montesano, Elma, McCleary, Beaver, Clearwater, Forks, La Push, Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam 950 PM PST Tue Dec 27 2022 ...HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING... Winds have eased below high wind criteria and the product will be allowed to expire. $$ WAZ504-509-511-555-556-558-559-280900- /O.CON.KSEW.HW.W.0007.000000T0000Z-221228T0900Z/ Southwest Interior-Tacoma Area-Hood Canal Area- East Puget Sound Lowlands-Bellevue and Vicinity- Seattle and Vicinity-Bremerton and Vicinity- Including the cities of Olympia, Lacey, Tumwater, Tacoma, Shelton, Covington-Sawyer-w, Maple Valley, Monroe, Prairie Ridge, Enumclaw, Bonney Lake, Woodinville, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale 950 PM PST Tue Dec 27 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Southwest Interior, Tacoma Area, Hood Canal Area, East Puget Sound Lowlands, Bellevue and Vicinity, Seattle and Vicinity and Bremerton and Vicinity. * WHEN...Until 1 AM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ510-514-515-280900- /O.CON.KSEW.HW.W.0007.000000T0000Z-221228T0900Z/ Admiralty Inlet Area-Eastern Strait of Juan de Fuca- Western Strait of Juan De Fuca- Including the cities of Port Townsend, Sequim, Clallam Bay, Joyce, and Sekiu 950 PM PST Tue Dec 27 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Admiralty Inlet Area, Eastern Strait of Juan de Fuca and Western Strait of Juan De Fuca. * WHEN...Until 1 AM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ001-503-506-507-280900- /O.CON.KSEW.WI.Y.0032.000000T0000Z-221228T0900Z/ San Juan County-Western Whatcom County-Western Skagit County- Everett and Vicinity- Including the cities of Friday Harbor, Bellingham, Mount Vernon, Anacortes, Sedro-Woolley, Burlington, Everett, Edmonds, Lynnwood, and Marysville 950 PM PST Tue Dec 27 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 40 mph. * WHERE...San Juan County, Western Whatcom County, Western Skagit County and Everett and Vicinity. * WHEN...Until 1 AM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Dec 26, 8:39 PM PST, 7 hours earlier.
Area forecast discussion, Dec 26, 8:39 PM PST, 7 hours before
Area Forecast Discussion
National Weather Service Seattle WA
839 PM PST Mon Dec 26 2022
.SYNOPSIS...A vigorous frontal system will move through the area
tonight and Tuesday, bringing rain and windy conditions. Additional
weaker systems look to cross the area later in the week, with the
potential for quieter weather into the weekend, as high pressure
builds into the region by Sunday.
&&
.SHORT TERM /TONIGHT THROUGH THURSDAY/...The next frontal system
has begun to move into the area this evening and rain has
arrived. It looks to get windy coast and north interior tonight
as a deep surface low approaches and easterly gradients increase.
There should be a really good push of west to south winds later
Tuesday into Tuesday evening as the low tracks inland through the
north part of the area. Forecast generally on track and no major
updates planned this evening. Previous discussion follows. 16
The next in our train of frontal low pressure systems is plowing
toward the coast this evening with rain filling in across the
area. Lows tonight stay mild with the warm front just to our
south in the low to mid 40s.
The track of the surface low into southern Vancouver Island will
promote an appreciable pressure gradient over the region, yielding
another gusty forecast through the early morning into the day
Tuesday. Ensemble guidance suggests the strongest gradient will
trend closes to the triple point, moving across southern Washington.
Strong south-southeasterly flow ahead of the cold/occluded front
will also be notable with the NBM 50th percentile probability max
wind gusts Tuesday ranging from 30 to 45 mph over much of the
region. The strongest wind gusts probabilities lie along the coast
with values closer to 50 to 60 knots. Issued Wind Advisories for the
coast, North Interior, and Southwest Interior (including all of
Lewis and portions of Pierce Counties). There is some potential for
wind gusts to reach High Wind Warning criteria, but confidence is
not yet great enough to issue a warning, though a gust or two cannot
be entirely ruled out of the more elevated locations of these areas.
Several of the deterministic runs continue to carry the deep surface
low around 970 mb just a touch further south into the northern
Washington coast, so there is some concern winds may be underdone,
but stuck to a blended approach to avoid any biases towards any one
particular track.
After heavy antecedent rainfall, this additional round of rainfall
will stress some area rivers and streams. Forecast rainfall amounts
from the NBM range from 1 to 1.5 inches in the lowlands to up to 3
inches in the Cascades and adjacent foothills and 3.5 inches in the
Olympics. Issued a Flood Watch from now through Tuesday for the
entire area to encompass the threat for urban/small stream
flooding and that of some of the already overwhelmed rivers in
the area. More info is included in the hydrology section below.
A High Surf Advisory was also issued due to the strong winds and
high seas, which could lead dangerously large breaking waves from
24 to 30 feet along the North Coast from 7 am through 7 pm
Tuesday. These breaking waves could sweep people off jetties and
docks into what are dangerous seas. Life-threatening swimming
conditions and significant beach erosion are also expected along
the coast.
High astronomical tides combined with the strong winds will result
in minor coastal flooding. Another round of Coastal Flood
Advisories were issued for the Northern Inland Waters for Tuesday and
the northern coast for this afternoon, the latter of which will
likely need to be issued again tomorrow.
High temperatures Tuesday will range from the low to mid 50s amidst
the southerly flow.
A brief lull Wednesday afternoon as the one frontal passes and
another looms offshore in our future for Thursday and Thursday
night.
Davis
.LONG TERM /FRIDAY THROUGH MONDAY/...Previous discussion...Long
range guidance continues to stay active through the remainder of
the week, though the intensity trends downward with long range
ensembles bringing two systems through the area in the Thursday to
Friday timeframe, though disagreement remains on the track of the
weak surface lows along these fronts. Since these lows and
associated pressure gradients look much weaker, the wind threat
looks significantly lower for the second half of the week.
Guidance does agree that we dry out through the weekend,
especially by Sunday as an upper-level ridge builds into the
Pacific Northwest. Highs look to hold persistent in the mid to
upper 40s through the weekend.
Davis
&&
.AVIATION...Rain will continue across the area this evening with
the cold front arriving overnight and into Tuesday morning. Wind
direction will begin as southeasterly this evening, transitioning
to southerly Tuesday morning, then westerly by tomorrow afternoon
in the wake of the cold front. Vigorous winds are expected as the
front passes, with gusts in Puget Sound on the order of 35 to 40
knots, with higher gusts along the coast and north interior. Many
terminals will likely face the threat of low level wind shear
throughout the day on Tuesday.
KSEA...Rain is currently being observed over the terminal.
Reductions in visibility and ceilings are likely, down to MVFR
conditions at times. Cannot rule out periods of IFR if a heavier
band of rain moves over the terminal. The next time period of
concern would be Tuesday morning, generally about 09Z-12Z onward in
regard to the winds. Southeasterly winds with gusts on the order of
25 to 35 kts are likely through late tomorrow night. The threat of
LLWS cannot be ruled out either, as winds at 2000 feet AGL could be
on the order of 45 to 55 knots. This will likely be reflected in
subsequent TAF issuances.
Kristell/McMillian
&&
.MARINE...A stronger system will move across the region on Tuesday
into Wednesday, bringing yet another round of gales to the majority
of the area waters. Gusts to storm force to may also be possible
across the coastal waters, so this will be monitored carefully as a
storm form warning could be issued. All previously issued Gale
Watches have been upgraded to Warnings.
Seas currently hovering at 15-17 ft across the coastal waters.
Expect these to build to around 20-25 ft on Tuesday. As such, a High
Surf Warning has been issued, on which more information can be found
in the public discussion above. Seas will stay elevated to around 20
feet though Wednesday before easing on Thursday. Dangerous
conditions are expected on coastal beaches, and extreme caution
should be taken near jetties and docks. Large waves can sweep people
off of these locations and into the water.
Kristell
&&
.HYDROLOGY...Another wet frontal system will move through the area
tonight and Tuesday. Additional rainfall from this system, on top
of earlier precip and melted snow/ice will allow flooding
concerns to continue at least into Wednesday. With that said, a
Flood Watch remains in place over all of W WA until 10 AM PST
Wednesday morning.
Flood warnings are already in place for the exceedingly flood
prone Skokomish. The Skokomish looks to remain above flood stage
at least through Tuesday night. Elsewhere, a few rivers could see
minor flooding Tuesday or Wednesday from the wet system currently
moving into the area.
The overall pattern looks to retain precip, albeit lesser amounts
Wednesday through Friday...with data remaining consistent that
drier conditions are expected over the weekend. That said,rivers
will remain high and if any other rivers do get to flood stage the
flooding could linger into Wednesday or Thursday as runoff
continues.
The saturated ground resultant from the recent wet weather combined
with low elevation snowmelt has created an elevated threat of
landslides across Western Washington. This threat will continue
through Tuesday before easing Wednesday with a break in the steady
rain. 18/16
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through Wednesday morning for Admiralty Inlet Area-
Bellevue and Vicinity-Bremerton and Vicinity-Central Coast-
East Puget Sound Lowlands-Eastern Strait of Juan de Fuca-
Everett and Vicinity-Hood Canal Area-Lower Chehalis Valley
Area-North Coast-Olympics-San Juan County-Seattle and
Vicinity-Southwest Interior-Tacoma Area-West Slopes North
Cascades and Passes-West Slopes North Central Cascades and
Passes-West Slopes South Central Cascades and Passes-
Western Skagit County-Western Strait of Juan De Fuca-
Western Whatcom County.
Wind Advisory from 1 AM Tuesday to 1 AM PST Wednesday for
Admiralty Inlet Area-Everett and Vicinity-San Juan County-
Western Skagit County-Western Whatcom County.
Coastal Flood Advisory from 8 AM to 1 PM PST Tuesday for
Admiralty Inlet Area-Eastern Strait of Juan de Fuca-San
Juan County-Western Skagit County-Western Whatcom County.
Wind Advisory from 7 AM Tuesday to 1 AM PST Wednesday for
Bremerton and Vicinity-Lower Chehalis Valley Area-Seattle
and Vicinity-Southwest Interior-Tacoma Area.
Wind Advisory from 11 PM this evening to 1 AM PST Wednesday for
Central Coast-North Coast.
High Surf Warning from 7 AM to 7 PM PST Tuesday for Central
Coast-North Coast.
PZ...Small Craft Advisory until 4 AM PST Tuesday for Grays Harbor Bar.
Small Craft Advisory until 7 PM PST this evening for West
Entrance U.S. Waters Strait Of Juan De Fuca.
Gale Warning until 7 AM PST Tuesday for Central U.S. Waters
Strait Of Juan De Fuca-West Entrance U.S. Waters Strait Of
Juan De Fuca.
Gale Warning from 5 PM Tuesday to 7 AM PST Wednesday for Central
U.S. Waters Strait Of Juan De Fuca.
Gale Warning from 1 AM Tuesday to 7 AM PST Wednesday for East
Entrance U.S. Waters Strait Of Juan De Fuca.
Gale Warning from 1 AM Tuesday to 4 AM PST Wednesday for
Admiralty Inlet-Northern Inland Waters Including The San
Juan Islands-Puget Sound and Hood Canal.
Gale Warning until 6 PM PST Tuesday for Coastal Waters From Cape
Flattery To James Island 10 To 60 Nm-Coastal Waters From
Cape Flattery To James Island Out 10 Nm-Coastal Waters From
James Island To Point Grenville 10 To 60 Nm-Coastal Waters
From James Island To Point Grenville Out 10 Nm-Coastal
Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out
10 Nm.
&&The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:39 AM PST | Wind Advisory | SEW | San Juan | 21 hr |
| Dec 27, 3:42 AM PST | Small Craft Advisory | SEW | 11 hr | |
| Dec 27, 3:42 AM PST | Storm Warning | SEW | 21 hr | |
| Dec 27, 3:44 AM PST | Coastal Flood Warning | SEW | 18 hr | |
| Dec 27, 3:49 AM PST | Winter Weather Advisory | SEW | 30 hr | |
| Dec 27, 9:19 AM PST | River Flood Warning | SEW | Lewis | 8 hr |
| Dec 27, 3:00 PM PST | Coastal Flood Advisory | SEW | San Juan | 22 hr |
Nearby
High Wind Warnings in Washington, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.